MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter was used in the kindey during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2021.During the procedure, the balloon burst while inflating.Reportedly, the balloon was removed from the patient and the procedure was completed with another occluder balloon catheter.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12146451
Report Number3005099803-2021-03421
Device Sequence Number11811945
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2022
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0026830207
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2021
Initial Report FDA Received Date07/09/2021
Patient Sequence Number1
Patient Age25 YR